# SDR ASAA0954638

- Difficulty date: March 4, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 256 hours, 84 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE.  COULD NOT DUPLICATE.  REF FIM 22 31/810 & 817 INFLT FAULT REVIEW SHOWED NR 22 31671 & 72 FAULTS ON DEFECT RELATED FLT LEG.  A/T CURRENT STATUS CHECK NORMAL NO FAULTS.  FAULT IS INTERMITTENT PER FIM TASK 817.  ALSO PERFORMED DFCS LRU A/T NR 30 TEST REF MM 22 31 00 ALL CHECK NORMAL.  NO HISTORY 30 DAYS.
